# SDR YENA201702280137

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 31,210 hours, 19,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, IT WAS NOTICED THAT AFT CARGO DOOR CUT OUT, TRIM ATTACH BRACKETS ALONG LWR SILL HAVE SURFACE CORROSION, 4 TOTAL 1 FR 77 + 10.5" 2 FR 78 + 4" , 3 FR 78 + 13", 4 FR 79 + 5". R&R 4 EA ATTACH BRACKETS IAW SRM 51-41-01.
